# SDR RAIA201406140002

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N857HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145418
- Aircraft time: 24,347 hours, 24,336 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LANDING GEAR WOULD NOT RETRACT, ACFT RETURNED TO DEPARTURE.    REPLACED RT LANDING GEAR FWD WOW PROXIMITY SWITCH AND BOTH DOWNLOCK PROXIMITY SWITCHES, REPLACED NOSE DOWNLOCK SWITCH, LT LANDING GEAR FORWARD WOW SWITCH AND FWD DOWNLOCK SWITCH, OPS CHECK RETRACT SYS, OPS CHECKED GOOD, ACFT RETURNED TO SERVICE.
